



Illinois HIV Integrated Planning Council (IHIPC) Meeting Agenda - Approved

Tuesday, March 17, 2020, 8:30 am – 4:30 pm

8:30 am: Welcome; Introductions; Review of agenda/meeting objectives; Moment of silence

8:45 am: Community Services Assessment: Regional Care and Prevention Lead Agent Overviews/Updates; Q&A, Discussion, Input (60 minutes)

Regional lead agents

9:45 am: Introduction of New IDPH HIV Section Chief and Section Updates; Q&A, Discussion, Input (25 minutes)

Andrea Perez, Chief, IDPH HIV Section

10:10 am: GTZ-IL Implementation Update; Q&A, Discussion, Input (15 minutes)

Mike Benner, IHIPC Liaison, GTZ-IL Implementation Council

10:25 am: Results of 2019 Member Satisfaction Survey and 2020 Member Demographic Survey; Q&A, Discussion (35 minutes)

Marleigh Andrews-Conrad, IDPH HIV Community Planning Specialist

11:00 am: Committee Breakout Meetings and Reports (60 minutes)

12:00 pm: Lunch Break (and Video)

1:00 pm: Improve Health Equity: Addressing Racism in the HIV Workforce; Q&A, Discussion, Input (30 minutes presentation, 30 minutes interactive discussion/activity)

Mildred Williamson, Executive Director, Cook County Hospitals and Health System

2:00 pm: Improve Health Equity: Addressing Stigma in HIV; Q&A, Discussion, Input (30 minutes presentation, 30 minutes interactive discussion/activity)

Mike Maginn and James Charles, Co-chairs, IHIPC Epidemiology/Needs Assessment Committee

3-3:15 pm: Break

3:15 pm: <u>Care for Linked Conditions:</u> IHIPC IPHCA Liaison Update-Leveraging Opportunities to GTZ-IL; Q&A, Discussion, Input (30 minutes presentation, 30 minutes

interactive discussion/activity)

Cheri Hoots, IHIPC Liaison, Illinois Primary Health Care Association (IPHCA)

4:15 pm: Public Comment Period

4:30 pm: Adjourn

Note: All Planning Group presentations/ discussions focus on meeting essential Planning Group functions/processes and the goals/ indicators of the National HIV/AIDS Strategy (NHAS), steps of the HIV Care Continuum, and/or domains and principles of GTZ-IL.